# SDR ASAA2017120122749

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,215 hours, 11,721 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 322U23382
- Condition: Worn
- Location: Pneumatic Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PNEUMATIC DUCT SUPPORT LINK ASSY'S ARE WORN AT BOTH ROD ENDS OF SUPPORT LINKS. GROUNDED - YES. REMOVED & REPLACED #1 ENGINE PNEUMATIC DUCT SUPPORT LINK ASSYS REF B737-800 AMM 36-11-01.
